# SDR SWAA2022101052781

- Difficulty date: September 13, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E HAS ELONGATED FASTENER HOLES 'MARKED' (TRANSFERRED FROM FAULT TTG8Q009AWK9) / [01] IDENTIFIED PANEL 194E MATERIAL ACCORDING TO SRM 53-60-70-0I-4; FIG. 2; ITEM 8; TABLE 2.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1; PARA'S 2.D AND 4.B.(5).  AREAS TO BE REPAIRABLE ACCORDING TO SRM 51-70-05-2R-9 AND SRM 51-70-14-2R-4; AS REQUIRED BY SRM 53-60-70-2R-1; PARA'S 2.E.; 4.B.(2); AND TABLE 202.  REMOVED FINISHES AND EXPANDED ALUMINUM FOIL COMMON TO 4EA. FASTENER HOLES; COUNTERSUNK EACH HOLE TO A ROUND SHAPE; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-9; PARA'S 4.A THRU 4.C.; AND SRM 51-70-14-2R-4. PARA'S 5.B AND 5.C.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-9;[08] CLEANED REPAIR AREAS; FABRICATED REPAIR PLIES FROM BMS 9-3; ST 1581 FIBERGLASS (LOT# 1493221-1) AND BMS 8-336 EXPANDED ALUMINUM FOIL (LOT# 1360513-1; THEN INSTALLED REPAIR PLIES USING BMS 8-301; CL 1 RESIN (LOT# JH1HAA6331); VACUUM BAGGED REPAIR AREAS FOR HEAT BLANKET CURE; ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); CURED REPAIR AREAS; REMOVED BAGGING MATERIALS; THEN LIGHTLY SANDED REPAIR AREAS; ALL ACCORDING TO SRM 51-70-04-2R-9; PARA'S 4.J THRU 4.M; AND SRM 51-70-14-2R-4; PARA'S 5.D; 5.F; 5.J THRU 5.K.(12).  HOT BOND CONSOLE ID: NCX000526; DUE: 10/2022;
